# SDR UPS07448960

- Difficulty date: January 8, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1954-1958 STR 1R STRINGER END FOUND CRACK.  M/D BS 1920-1958 STR 1R STRINGER REPAIRED AS PER SRM 53-10-03 FIG 4.  REPEAT INSPECTION IS REQUIRED AS PER SRM 53-10-03 FIG 4 TABLE 3.
